A sparsity result on nonnegative real matrices with given spectrum

Tom 38 / 1997

Thomas Laffey Banach Center Publications 38 (1997), 187-191 DOI: 10.4064/-38-1-187-191

Streszczenie

Let σ=(λ_1,...,λ_n) be the spectrum of a nonnegative real n × n matrix. It is shown that σ is the spectrum of a nonnegative real n × n matrix having at most $(n+1)^2/2-1$ nonzero entries.

Autorzy

  • Thomas Laffey

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek